# SDR AALA202001279029

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 41,594 hours, 6,279 cycles
- Engine: Rroyce RB211*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.    RETURN TO DEPARTURE DUE TO BOTH LH/RH FUEL FILTERS CLOGGED. ENG #1 FUEL FILTER IAW AMM 73-11-41 & J/C 33L40073001. LEAK CHECK GOOD. PERFOMED TEST NO.7 ENG IAW AMM 71-00-00 & FOUND NO FAULTS. ENG.1 FUEL FILTER CLOG DETERMINED TO BE CAUSED BY BIOCIDE TREATMENT PERFORMED ON 11JAN2020 IAW AFMM 20.16.3.H. ALSO SEE AALA202001279028.
